# SDR SA05103

- Difficulty date: September 24, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT  FLT 1109  EN-ROUTE LGA TO CLT - A HOT ODOR WAS NOTED IN CABIN IN BOTH TAKEOFF AND DESCENT.  THE ODOR WAS NOTED TO BE PARTICULARLY PRESENT DESCENT AT IDLE.  FLIGHT COMPLETED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN BOTH ENGINES AND BLEED SYSTEMS.  NO ODORS NOTED.
